Skip to Main content Skip to Navigation
Journal articles

Non-hyperelliptic modular Jacobians of dimension 3

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417861
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:42:22 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Roger Oyono. Non-hyperelliptic modular Jacobians of dimension 3. Mathematics of Computation, American Mathematical Society, 2009, 78 (266), pp.1173-1191. ⟨10.1090/S0025-5718-08-02174-1⟩. ⟨hal-03417861⟩

Share

Metrics

Record views

28